Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 203, NWS State College, PA

July 29, 2007Mifflin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 29, 2007, 3:23 PM EDT for Mifflin County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2007, 3:23 PM EDT (19:23 UTC)
Expired
Jul 29, 2007, 4:07 PM EDT
In force
44 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Mifflin County, PA

The radar

The State College radar (KCCX), 46 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 291923
SVRCTP
PAC087-292030-
/O.NEW.KCTP.SV.W.0203.070729T1923Z-070729T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
323 PM EDT SUN JUL 29 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 430 PM EDT

* AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MILROY...OR 9 MILES NORTH OF LEWISTOWN. THIS STORM WAS NEARLY
  STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILROY AND SEVEN MOUNTAINS AROUND 415 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4071 7743 4079 7753 4072 7770 4062 7758

$$

FORECASTER: DANGELO
2 follow-up statements
000 
WWUS51 KCTP 291934
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 PM EDT SUN JUL 29 2007

PAC087-292030-
/O.CON.KCTP.SV.W.0203.000000T0000Z-070729T2030Z/
MIFFLIN PA-
334 PM EDT SUN JUL 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTH CENTRAL MIFFLIN COUNTY...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MILROY...OR 9 MILES NORTH OF LEWISTOWN...MOVING
NORTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  REEDS GAP STATE PARK AROUND 345 PM EDT...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4071 7743 4084 7741 4074 7765 4065 7757

$$

FORECASTER: DANGELO
000 
WWUS51 KCTP 292007
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT SUN JUL 29 2007

PAC087-292018-
/O.CAN.KCTP.SV.W.0203.000000T0000Z-070729T2030Z/
MIFFLIN PA-
408 PM EDT SUN JUL 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIFFLIN COUNTY
IS CANCELLED...

THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4071 7743 4084 7741 4074 7765 4065 7757

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:41 PM EDT, 42 minutes earlier.

Area forecast discussion, Jul 29, 2:41 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
241 PM EDT SUN JUL 29 2007

.SYNOPSIS...
A STALLED FRONT IN SOUTHEAST PENNSYLVANIA AND LOW-LEVEL
SOUTHEASTERLY FLOW WILL BRING THE RISK OF HEAVY RAIN OVER THE NEXT
6-12 HOURS. THIS FRONT SHOULD SLIDE FARTHER EAST AND THE THREAT OF
RAIN WILL DIMINISH OVERNIGHT INTO MONDAY. HIGH PRESSURE AND DRIER
AIR SHOULD DOMINATE MOST OF THE WEEK WITH A RELATIVELY PLEASANT
DRY PERIOD EXPECTED TUESDAY THROUGH WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOSTLY SUNNY SKIES WITH AREAS OF HAZE DOMINATE MOST OF NORTHERN
AND WESTERN AREAS. DRIER AIR ON WV SUGGESTS NO GOOD TRIGGER FOR
ORGANIZED CONVECTION. THE REGION IS STILL SOMEWHAT UNSTABLE AND
ISOLATED THUNDERSTORMS ARE STILL A FORECAST ISSUE.

IN THE SOUTHEAST...THE STALLED BOUNDARY IS CAUSING SHOWER AND
THUNDERSTORMS. THESE STORMS ARE SLOW MOVERS AND APPEAR TO ANCHOR
TO TERRAIN FEATURES. SREF AND NAME SHOW PWAT VALUES OVER 1.5
INCHES AND ANOMALIES NEAR 1.5 STANDARD DEVIATIONS (SD) ABOVE NORMAL.
RAINFALL RATES OF 1-2 INCHES AN HOUR LOCALLY ARE A PROBLEM.
ANOTHER HEAVY RAIN SIGNAL IS THE LOW-LEVEL EASTERLY WIND ANOMALY
ON THE ORDER OF -1SD BELOW NORMAL. ANOMALOUS EASTERLIES AND PW
COMBINED ARE A GOOD HEAVY RAIN SIGNAL. NOT SURPRISINGLY...HEAVY
RAIN IS ONGOING IN DAUPHIN...LEBANON AND LANCASTER COUNTIES.

THIS BOUNDARY SHOULD SLOWLY SLIDE TO THE SOUTH AND EAST AND THE
FOCUS OF HEAVY RAINS SHOULD SLIDE EAST WITH IT. SREF SUGGESTS THE
BOUNDARY SHOULD BE TO OUR EAST AROUND 6-10 PM THIS EVENING. THUS
LEFT HEAVY RAIN AND HIGH POPS IN SOUTH-EASTERNMOST PA TODAY AND
UPPED GENERALIZED POPS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
DRIER LOWER-PWAT AIR BEGINS TO DRAIN IN THIS EVENING AND POPS
DECREASE OVERNIGHT INTO EARLY MONDAY. ADDITIONAL SHORTWAVE ENERGY
DROPPING INTO BASE OF UPPER LVL TROUGH COULD PRODUCE A LAST ROUND
OF CONVECTION MON AFTN OVER SOUTHEAST PA...WHERE ENSEMBLE CAPES
RISE TO NEAR 1500J BY AFTN. 850 TEMPS NR 17C SUPPORT HIGHS A FEW
DEG WARMER THAN TDY...MAINLY M-U80S VALLEYS/L80S MTNS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
PWATS RETURN TO NORMAL ON TUESDAY AS SFC HI PRES /LOCATED
DOWNSTREAM OF PLAINS MID/UPR LVL RIDGE AXIS/ SLIDES EWD FROM THE
UPR OH VLY...PUSHING THE Q-STNRY BNDRY OFF THE MID-ATLANTIC COAST.
ALOFT...PESKY MID/UPR LVL TROF AND ASSOC COOL POOL FINALLY APPEARS
TO BE SHUNTED EWD WITH ANOMALOUS H5 HEIGHTS BUILDING EWD ACROSS
THE UPR MIDWEST/GRT LKS. MODELS/EPS HAVE TRENDED DRIER COMPARED TO
YESTERDAY/00Z RUNS AND THUS HAVE REMOVED POPS FOR TUE. THIS AGREES
WITH PREVIOUS LONG TERM THINKING AS PWAT VALUES DROP AOB 1 INCH.

TUE-WED SHOULD FEATURE DRY AND WARM CONDS WITH MAX TEMPS TOPPING
OUT AOA NORMAL...IN THE LOW/MID 80S WEST TO MID/UPR 80S EAST. HAVE
USED MANUAL BLEND OF ENS MOS/GMOS/HPC FOR TEMPS.

SFC RIDGE AXIS IS FCAST TO CROSS THE REGION THUR WITH RETURN FLOW
SETTING UP FROM THE SW. GEFS INDICATES ABOVE NORMAL HEIGHTS
EXTENDING FROM THE UPPER PLAINS AND INTO THE NORTHEAST BY THIS
TIME. INCREASING HEAT/HUMIDITY WILL TRANSLATE INTO DAILY SCHC/CHC
FOR MAINLY AFTN CONVECTION AND HAVE POPS AOB 25 PCT THUR-SUN. HPC
SFC PROGS SHOW A WEAK CLD FNTL BNDRY DROPPING SWD THRU THE STATE
FRI-SAT...WHICH MAY ACT AS MORE OF A FOCUS FOR CONVECTION.
HOWEVER...TIMING WILL CERTAINLY NEED TO BE RESOLVED AS STILL LOTS
OF UNCERTAINTY THIS FAR OUT.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...

THUNDERSTORMS OVER CENTRAL AND SOUTHERN SECTIONS WILL CREATE
MVFR AND IFR CONDTIONS ALONG WITH LOCALLY STRONG GUSTY WINDS.
THESE STORMS SHOULD DISSIPATE LATER THIS EVENING. TO THE NORTH AND
WEST MOSTLY VFR CONDITIONS...LOWER IN HAZE TO MVFR.

MVFR AND IFR CONDITIONS IN FOG AND HAZE OVERNIGHT ARE EXPECTED.
AFTERNOON THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY.

IMPROVING CONDTIONS ARE EXPECTED TUES-THURSDAY AS DRY AIR MOVES IN
AND VFR CONDTIONS WILL DOMINATED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/STEINBUGL
AVIATION...GRUMM
Hazardous weather outlook, Jul 29, 4:45 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 AM EDT SUN JUL 29 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-300845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
445 AM EDT SUN JUL 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL FORM TODAY IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST PENNSYLVANIA. A FEW OF
THESE STORMS COULD BECOME SEVERE THIS AFTERNOON ACROSS THE LOWER
SUSQUEHANNA VALLEY. LARGE HAIL...DAMAGING WIND GUSTS AND EXCESSIVE
RAINFALL ARE POSSIBLE IN A FEW ISOLATED SPOTS ACROSS THIS AREA
BETWEEN LATE MORNING AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 29, 2:00 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
200 PM EDT SUN JUL 29 2007

PAZ056-063-291845-
CUMBERLAND-PERRY-
200 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CUMBERLAND AND
SOUTHWESTERN PERRY COUNTIES...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF SHIPPENSBURG.  THIS STORM IS
NEARLY STATIONARY AND APPEARS LOCKED TO THE TERRAIN.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RADAR ESTIMATES
SHOWS 1 TO 2 INCHES PER HOUR OUT OF THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR BLAIN AROUND 235 PM AND COLONEL DENNING STATE
PARK AROUND 245 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS.

FORECASTER: GRUMM
Special weather statement, Jul 29, 2:23 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT SUN JUL 29 2007

PAZ028-291900-
JUNIATA-
223 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT JUNIATA COUNTY...

AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF LEWISTOWN...MOVING SOUTHWEST AT
15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR THOMPSONTOWN AROUND 230 PM...MIFFLINTOWN
AROUND 245 PM...MIFFLIN AROUND 250 PM...PORT ROYAL AROUND 255 PM AND
WALNUT AROUND 300 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322/22.

FORECASTER: GRUMM
Special weather statement, Jul 29, 2:32 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
232 PM EDT SUN JUL 29 2007

PAZ019-291915-
SOUTHERN CENTRE-
232 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CENTRE COUNTY...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTH OF STATE COLLEGE.  THIS STORM IS
NEARLY STATIONARY.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTH CENTRAL CENTRE
COUNTY.

FORECASTER: STEINBUGL
Special weather statement, Jul 29, 2:37 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
237 PM EDT SUN JUL 29 2007

PAZ026-027-291900-
HUNTINGDON-MIFFLIN-
237 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIFFLIN AND NORTHEASTERN
HUNTINGDON COUNTIES...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF LEWISTOWN...MOVING NORTHWEST AT
15 MPH. THIS STORM WILL MOVE INTO HUNTINGTON COUNTY.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR MCALEVYS FORT AROUND 245 PM AND WHIPPLE DAM
STATE PARK AROUND 250 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322.

FORECASTER: GRUMM
Special weather statement, Jul 29, 3:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT SUN JUL 29 2007

PAZ028-056-291945-
JUNIATA-PERRY-
311 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA AND NORTH
CENTRAL PERRY COUNTIES...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES EAST OF LEWISTOWN ON THE
JUNIATA...PERRY COUNTY BORDER NEAR THOMPSONTOWN.  THIS STORM IS
NEARLY STATIONARY.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR ICKESBURG AROUND 330 PM AND THOMPSONTOWN
AROUND 345 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322/22.

FORECASTER: DANGELO
Special weather statement, Jul 29, 3:16 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 PM EDT SUN JUL 29 2007

PAZ027-291945-
MIFFLIN-
316 PM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MIFFLIN COUNTY...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF LEWISTOWN.  THIS STORM IS NEARLY
STATIONARY.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR MILROY AROUND 340 PM AND SEVEN MOUNTAINS
AROUND 345 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322.

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 2:33 AM EDTSevere Thunderstorm WarningCTPHuntingdon27 min
Jul 29, 5:52 AM EDTFlash Flood WarningCTPLancaster3 hr
Jul 29, 8:13 AM EDTSevere Thunderstorm WarningCTPLancaster62 min
Jul 29, 8:41 AM EDTFlash Flood WarningCTPLancaster3 hr
Jul 29, 12:19 PM EDTSevere Thunderstorm WarningCTPFranklin56 min
Jul 29, 4:05 PM EDTSevere Thunderstorm WarningCTPCentre44 min
Jul 29, 4:47 PM EDTSevere Thunderstorm WarningCTPUnion58 min
Jul 29, 5:07 PM EDTSevere Thunderstorm WarningCTPNorthumberland53 min
Jul 29, 6:16 PM EDTSevere Thunderstorm WarningCTPFranklin59 min
Jul 29, 6:53 PM EDTSevere Thunderstorm WarningCTPLebanon67 min
Jul 29, 7:14 PM EDTSevere Thunderstorm WarningCTPFranklin46 min
Jul 29, 7:51 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry54 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.